# SDR SWAA2022031031559

- Difficulty date: June 22, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A261103
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; CAPSTRIP IS CORRODED (MARKED DOOR FWD STRIP). / LOCATED AND DRILLED NEW-3 CAPSTRIP PER SRM 51-40-05-0G-0 AND DWG 453A2600 REV A. REPLACED CAPSTRIP PART #453A2611-03 ON TABLE PER AIPC 25-52-10-02. CAPSTRIP INSTALLED ON CARD NO. JPANEL -141-CLOSE
